# SDR UIEA2014103100538

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Part number: 111975
- Part serial: 1355
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW AIR FLOW DETECTOR SENSOR, TS104, LOCATED IN FWD CARGO APPROX STATION 400 IS DAMAGED.  R & R LOW AIR FLOW DETECTOR SENSOR, TS104, IAW AMM 21-58-17.  OPERATIONAL CHECKED GOOD.
